# SDR W8PA970628

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FRAME AT FASTENER HOLE BS 400, RBL 57, WL 175.  REPAIRED PER SRM 51-70-11.  (X)
